# SDR AALA202102159015

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 33,111 hours, 13,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE BOTTOM RUBBER PROTECTIVE COVER WORN THROUGH IN SEVERAL PLACES. REPLACED R1 DOOR SLIDE WITH SERVICEABLE UNIT IAW B737NG AMM 25-66-01.
